Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
MissLarry12304

My Roaccutane/isotretinoin Diary Started 11 September 2012

Recommended Posts

Well this is it, I took my first tablet yesterday. Due to taking Tetracycline for the past 8 weeks my skin is pretty much spot free. So worried about what side effects I'm going to get but hey if it works and it's only 6 months of my life then it's worth it.

Share this post


Link to post
Share on other sites

"Don't regret anything, just learn from it and move on" - I love this!

Good luck Larry, as for your makeup , I don't know if you can handle Bare minerals on accutane as your skin will be dry and sensitive

Share this post


Link to post
Share on other sites

It's day 17 today, I started at 20mg per day once a day and now im on 20mg/40mg once a day on alternate days. Side effects for the first week were extreme thirst, headaches, tiredness. Second week, nose bleeds, bleeding lips and an aching neck. Face is clear at the moment. I have had about 20 small spots in total, a couple a day on average which have pretty much gone the next day, no IB up until now. My pores are on the surface. they do not notice but if I out my tongue behind my lower lip and push it out you can see all of them. strange and Ive been using blistex moisturiser for my lips.

I'm so pleased I finally decided to do this.

Share this post


Link to post
Share on other sites

Good Luck hon. It'll all be worth it when you've got the clearest skin around.

Want a tip?

Don't drink. The next day you will feel like you are drying, think worst hangover ever x 100, for 2-3 days.

Any questions you have, feel free to ask :)

x

Share this post


Link to post
Share on other sites

Hello, well it's been just over a month now and I have to say the side effects aren't half as bad as I thought, Yes my lips are dry, my skin feels weird, im having nose bleeds and im very tired but my skin is pretty much clear, so excited although im on 40mg once a day at the moment. next app 26 Oct then I guess dosage goes up. Will update again soon x

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×